O. S. Alves, F. P. Machado, and S. P. Popov, The shape theorem for the frog model, Ann. Appl. Probab, vol.12, pp.533-546, 2002.

O. S. Alves, F. P. Machado, and S. P. Popov, Phase transition for the frog model, Electron. J. Probab, vol.7, 2002.

E. Beckman, E. Dinan, R. Durrett, R. Huo, and M. Junge, Asymptotic behavior of the brownian frog model, 2017.

I. Benjamini, G. Kalai, and O. Schramm, First-passage percolation has sublinear distance variance, Ann. Probab, vol.31, 1970.

J. Bérard and A. F. Ramírez, Large deviations of the front in a one-dimensional model of X + Y ? 2X, Ann. Probab, vol.38, pp.955-1018, 2010.

. Sourav and . Chatterjee, Superconcentration and Related Topics, Springer Monographs in Mathematics, 2014.

V. H. Can, N. Kubota, and S. Nakajima, Large deviations for the passage time in frog models

M. Damron, J. Hanson, and P. Sosoe, Sublinear variance in first-passage percolation for general distributions, Probab. Theo. Rel. Fields, vol.163, pp.223-258, 2015.

C. Döbler, N. Gantert, T. Höfelsauer, S. Popov, and F. Weidner, Recurrence and transience of frogs with drift on Z d, 2017.

C. Döbler and L. Pfeifroth, Recurrence for the frog model with drift on Z d, Electron. Commun. Probab, vol.19, 2014.

N. Gantert and P. Schmidt, Recurrence for the frog model with drift on Z. Markov Process. Rel. Fields, vol.15, pp.51-58, 2009.

C. Hoffman, T. Johnson, and M. Junge, From transience to recurrence with Poisson tree frogs, Ann. Appl. Probab, vol.26, pp.1620-1635, 2016.

C. Hoffman, T. Johnson, and M. Junge, Recurrence and transience for the frog model on trees, Ann. Probab, vol.45, pp.2826-2854, 2017.

E. Kosygina and M. P. Zerner, A zero-one law for recurrence and transience of frog processes, Probab. Theo. Rel. Fields, vol.168, pp.317-346, 2017.

J. F. Kingman, Subadditive ergodic theorem, Ann. Probab, vol.1, pp.883-909, 1973.

N. Kubota, Deviation bounds for the first passage time in the frog model, 2016.

G. F. Lawler and V. Limic, Random walk: a modern introduction, Cambridge Studies in Advanced Mathematics, vol.123, 2010.

S. Y. Popov, Frogs in random environment, J. Stat. Phys, vol.102, 2001.

A. Telcs and N. C. Wormald, Branching and tree indexed random walks on fractals, J. Appl. Probab, vol.36, pp.999-1011, 1999.

. Van-hao-can, 18 Hoang Quoc Viet, 10307 Hanoi, pp.606-8502